Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Friday, September 12, 2014

Stupid, huge mistake

I had my pillboxes together for some reason this morning and took the PM meds in the morning.Since Seroqul is delayed release I've had 2800 mg in working its way out of my system (800 is the usual top daily dose; I take 1400 usually).  I called the clinic and after swearing that this wasn't the most pathetic suicide attempt ever I was told to sleep it ff.  I have been up a couple hours now but am still really groggy.  The last time I made a similar mistake I was groggy for several days.  Hopefully that isn't the case again but at least it is the weekend so I'm only missing one PT session and one day of home exercises.

So, so stupid and exactly what the morning box is totally different than the PM box and in 2 different places.

Oh and I can't take meds tonight except my PRN klonopin (and I suppose I can take some valium if I have to) so I have to hope this lasts until tomorrow r I will be up all night.  I'm going to have to sleep in my boot instead of the splint just in case I get up when all these meds are tsill wrking their way out of my body.  So much fun.

Sorry for erros.   Tried to correct but too groggy.

2 comments:

Jean Grey said...

I manage to mix up meds every now and then too- and it is awful. I have had to call out sick because I did. I'm glad you survived your seroquel overdose.

Michal McAllister said...

I mixed up meds once...and it was a SERIOUS mistake involving driving. I will send you email with the details in case I haven't mentioned it before.

Awful experience!

Be kind to yourself!

Love, Michal